# SDR A6WA201401074520

- Difficulty date: January 7, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 30,106 hours, 28,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Caargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO FLOOR TRACK ON LBL 27 CORRODED FROM FS 559+112 - 559+96.  R & R CORRODED SEAT TRACK IAW AMM 53-01-11.
